Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 2, NWS Milwaukee, WI

January 3, 2015

NWS Milwaukee, WI issued this small craft advisory at Jan 3, 2015, 3:41 AM CST. It took effect at Jan 4, 2015, 6:00 AM CST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Jan 3, 2015, 3:41 AM CST (09:41 UTC)
In effect from
Jan 4, 2015, 6:00 AM CST
Expired
Jan 5, 2015, 12:00 PM CST
In force
30 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

958 
WHUS73 KMKX 030941
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 AM CST SAT JAN 3 2015

...STRONG NORTHWEST WINDS DEVELOPING SUNDAY...

.LOW PRESSURE WILL TRACK FROM ILLINOIS TO LOWER MICHIGAN TONIGHT.
AN ARCTIC FRONT WILL DROP THROUGH THE UPPER MIDWEST ON THE HEELS
OF THE LOW. LOOK FOR GUSTY NORTHWEST WINDS TO DEVELOP EARLY SUNDAY
MORNING OVER LAKE MICHIGAN AND PERSIST THROUGH MID MONDAY MORNING.

THE STRONG NORTHWEST WINDS WILL BUILD HIGH WAVES... ESPECIALLY
TOWARD THE OPEN WATERS. VERY COLD TEMPERATURES AND HIGH WAVES
SUNDAY AFTERNOON AND EVENING MAY RESULT IN HEAVY FREEZING SPRAY
AT TIMES.

LMZ643>646-031745-
/O.NEW.KMKX.SC.Y.0002.150104T1200Z-150105T1600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
341 AM CST SAT JAN 3 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 10 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO
10 AM CST MONDAY. 

* WINDS: BECOMING NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  SUNDAY MORNING THROUGH SUNDAY NIGHT. 

* WAVES: BUILDING TO 3 TO 5 FEET BY LATE SUNDAY MORNING. WAVES
  HIGHEST TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
10 follow-up statements
728 
WHUS73 KMKX 031531
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
931 AM CST SAT JAN 3 2015

...STRONG NORTHWEST WINDS DEVELOPING SUNDAY...

.LOW PRESSURE WILL TRACK FROM SOUTHERN ILLINOIS TO LOWER MICHIGAN
BY TONIGHT. AN ARCTIC FRONT WILL DROP THROUGH THE UPPER MIDWEST
ON THE HEELS OF THE LOW. LOOK FOR GUSTY NORTHWEST WINDS TO DEVELOP
EARLY SUNDAY MORNING OVER LAKE MICHIGAN AND PERSIST THROUGH MID
MONDAY MORNING.

THE STRONG NORTHWEST WINDS WILL BUILD HIGH WAVES... ESPECIALLY
TOWARD THE OPEN WATERS. VERY COLD TEMPERATURES AND HIGH WAVES
SUNDAY AFTERNOON AND EVENING MAY RESULT IN HEAVY FREEZING SPRAY
AT TIMES.

LMZ643>646-032345-
/O.EXT.KMKX.SC.Y.0002.150104T1000Z-150105T1600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
931 AM CST SAT JAN 3 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM SUNDAY TO 10 AM
CST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 AM SUNDAY TO
10 AM CST MONDAY. 

* WINDS: BECOMING NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  SUNDAY MORNING THROUGH SUNDAY NIGHT. A FEW GALE GUSTS POSSIBLE
  TOWARD OPEN WATER.

* WAVES: BUILDING TO 3 TO 5 FEET BY LATE SUNDAY MORNING. WAVES 
  HIGHEST TOWARD THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
253 
WHUS73 KMKX 032136
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 PM CST SAT JAN 3 2015

...STRONG NORTHWEST WINDS DEVELOPING SUNDAY...

.LOW PRESSURE WILL TRACK FROM SOUTHERN ILLINOIS TO LOWER MICHIGAN
TONIGHT. AN ARCTIC FRONT WILL DROP THROUGH THE UPPER MIDWEST ON
THE HEELS OF THE LOW. LOOK FOR GUSTY NORTHWEST WINDS TO DEVELOP
EARLY SUNDAY MORNING OVER LAKE MICHIGAN AND PERSIST THROUGH MID
MONDAY MORNING.

THE STRONG NORTHWEST WINDS WILL BUILD HIGH WAVES... ESPECIALLY
TOWARD THE OPEN WATERS. VERY COLD TEMPERATURES AND HIGH WAVES
SUNDAY AFTERNOON AND EVENING WILL RESULT IN HEAVY FREEZING SPRAY
AT TIMES.

LMZ643>646-040545-
/O.CON.KMKX.SC.Y.0002.150104T1000Z-150105T1600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
336 PM CST SAT JAN 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO
10 AM CST MONDAY...

* WINDS: BECOMING NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  SUNDAY MORNING THROUGH SUNDAY NIGHT. WINDS TURNING WEST AND
  EASING TO 10 TO 15 KNOTS MONDAY AFTERNOON. A FEW GALE GUSTS
  POSSIBLE TOWARD OPEN WATER.

* WAVES: BUILDING TO 3 TO 5 FEET BY LATE SUNDAY MORNING. WAVES 
  HIGHEST TOWARD THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
355 
WHUS73 KMKX 040326
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
926 PM CST SAT JAN 3 2015

...STRONG NORTHWEST WINDS DEVELOPING SUNDAY...

.LOW PRESSURE WILL TRACK FROM SOUTHERN ILLINOIS TO LOWER MICHIGAN
TONIGHT. AN ARCTIC FRONT WILL DROP THROUGH THE UPPER MIDWEST ON
THE HEELS OF THE LOW. LOOK FOR GUSTY NORTHWEST WINDS TO DEVELOP
EARLY SUNDAY MORNING OVER LAKE MICHIGAN AND PERSIST THROUGH MID
MONDAY MORNING.

THE STRONG NORTHWEST WINDS WILL BUILD HIGH WAVES... ESPECIALLY
TOWARD THE OPEN WATERS. VERY COLD TEMPERATURES AND HIGH WAVES
SUNDAY AFTERNOON AND EVENING WILL RESULT IN HEAVY FREEZING SPRAY
AT TIMES.

LMZ643>646-041130-
/O.CON.KMKX.SC.Y.0002.150104T1000Z-150105T1600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
926 PM CST SAT JAN 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SUNDAY TO
10 AM CST MONDAY...

* WINDS: BECOMING NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 
  KNOTS SUNDAY MORNING THROUGH SUNDAY NIGHT. WINDS TURNING WEST 
  AND EASING TO 10 TO 15 KNOTS MONDAY AFTERNOON. A FEW GALE 
  GUSTS POSSIBLE TOWARD OPEN WATER. 

* WAVES: BUILDING TO 3 TO 5 FEET BY LATE SUNDAY MORNING. WAVES 
  HIGHEST TOWARD THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MG

WWW.WEATHER.GOV/MKX
616 
WHUS73 KMKX 040941
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 AM CST SUN JAN 4 2015

...STRONG NORTHWEST WINDS DEVELOPING THIS MORNING...

.LOW PRESSURE WILL CONTINUE TO TRACK NORTHEAST ACROSS THE CENTRAL
GREAT LAKES INTO SOUTHERN CANADA AS IT FURTHER STRENGTHENS TODAY
AND TONIGHT. AN ARCTIC FRONT WILL DROP THROUGH THE UPPER MIDWEST
ON THE HEELS OF THE LOW. AS A RESULT...GUSTY NORTHWEST WINDS WILL
DEVELOP THIS MORNING OVER THE NEARSHORE WATERS OF LAKE MICHIGAN...
AND PERSIST THROUGH MID MONDAY MORNING.

THE STRONG NORTHWEST WINDS WILL BUILD HIGH WAVES... ESPECIALLY
TOWARD THE OPEN WATERS. VERY COLD TEMPERATURES AND HIGH WAVES
THIS AFTERNOON AND EVENING WILL RESULT IN THE POTENTIAL FOR
FREEZING SPRAY.

LMZ643>646-041745-
/O.EXT.KMKX.SC.Y.0002.150104T1200Z-150105T1600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
341 AM CST SUN JAN 4 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CST MONDAY.

* WINDS: NORTHWEST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS THIS MORNING...LASTING THROUGH TONIGHT. THE WINDS WILL
  TURN WEST AND EASE TO 10 TO 15 KNOTS MONDAY AFTERNOON. A FEW
  GALE GUSTS ARE POSSIBLE TOWARD OPEN WATER.

* WAVES: BUILDING TO 3 TO 6 FEET TODAY. WAVES HIGHEST TOWARD THE
  OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
507 
WHUS73 KMKX 041531
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
931 AM CST SUN JAN 4 2015

...STRONG NORTHWEST WINDS DEVELOPING THIS MORNING...

.LOW PRESSURE WILL CONTINUE TO TRACK NORTHEAST ACROSS THE EASTERN
GREAT LAKES INTO EASTERN CANADA AS IT FURTHER STRENGTHENS TODAY
AND TONIGHT. AN ARCTIC FRONT HAS PUSHED THROUGH THE UPPER MIDWEST
ON THE HEELS OF THE LOW. AS A RESULT...GUSTY NORTHWEST WINDS WILL
CONTINUE OVER THE NEARSHORE WATERS OF LAKE MICHIGAN THROUGH MID-
MORNING ON MONDAY.

THE STRONG NORTHWEST WINDS WILL BUILD HIGH WAVES... ESPECIALLY
TOWARD THE OPEN WATERS. VERY COLD TEMPERATURES AND HIGH WAVES
THIS AFTERNOON AND EVENING WILL RESULT IN THE POTENTIAL FOR
FREEZING SPRAY.

LMZ643>646-042345-
/O.CON.KMKX.SC.Y.0002.000000T0000Z-150105T1600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
931 AM CST SUN JAN 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
MONDAY...

* WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS LASTING
  THROUGH TONIGHT. THE WINDS WILL TURN WEST AND EASE TO 10 TO 15
  KNOTS MONDAY AFTERNOON. A FEW GALE GUSTS ARE POSSIBLE TOWARD
  OPEN WATER.

* WAVES: 3 TO 6 FEET TODAY...SUBSIDING TO 2 TO 4 FEET OVERNIGHT.
  WAVES HIGHEST TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
181 
WHUS73 KMKX 042149
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
349 PM CST SUN JAN 4 2015

...STRONG NORTHWEST WINDS AND HIGH WAVES TONIGHT INTO MONDAY
MORNING...

.STRONG LOW PRESSURE WILL CONTINUE TO TRACK NORTHEAST ACROSS THE
EASTERN GREAT LAKES INTO EASTERN CANADA TONIGHT. GUSTY NORTHWEST
WINDS WILL CONTINUE OVER THE NEARSHORE WATERS OF LAKE MICHIGAN
INTO THE MIDDLE MORNING HOURS ON MONDAY.

THE STRONG NORTHWEST WINDS WILL BUILD HIGH WAVES...ESPECIALLY
TOWARDS AND OVER THE OPEN WATERS. VERY COLD TEMPERATURES AND HIGH
WAVES WILL RESULT IN FREEZING SPRAY AS WELL.

LMZ643>646-050600-
/O.CON.KMKX.SC.Y.0002.000000T0000Z-150105T1600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
349 PM CST SUN JAN 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
MONDAY...

* WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT.
  THE WINDS WILL TURN WEST AND EASE TO 10 TO 15 KNOTS BY MONDAY
  AFTERNOON.

* WAVES: 3 TO 6 FEET TONIGHT...SUBSIDING TO 1 TO 2 FEET BY MONDAY
  AFTERNOON. WAVES HIGHEST TOWARDS AND OVER THE OPEN WATERS.
  FREEZING SPRAY IS EXPECTED TONIGHT INTO MONDAY MORNING AS
  WELL...WITH THE HIGH WAVES AND VERY COLD TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD 
WWW.WEATHER.GOV/MKX
828 
WHUS73 KMKX 050304
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
904 PM CST SUN JAN 4 2015

...STRONG NORTHWEST WINDS AND HIGH WAVES TONIGHT INTO MONDAY
MORNING...

.STRONG LOW PRESSURE WILL CONTINUE TO TRACK NORTHEAST ACROSS THE
EASTERN GREAT LAKES INTO EASTERN CANADA TONIGHT. GUSTY NORTHWEST
WINDS WILL CONTINUE OVER THE NEARSHORE WATERS OF LAKE MICHIGAN
INTO THE MIDDLE MORNING HOURS ON MONDAY.

THE STRONG NORTHWEST WINDS WILL BUILD HIGH WAVES...ESPECIALLY
TOWARDS AND OVER THE OPEN WATERS. VERY COLD TEMPERATURES AND HIGH
WAVES WILL RESULT IN FREEZING SPRAY AS WELL.

LMZ643>646-051115-
/O.CON.KMKX.SC.Y.0002.000000T0000Z-150105T1600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
904 PM CST SUN JAN 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
MONDAY...

* WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS 
  TONIGHT. THE WINDS WILL TURN WEST AND EASE TO 10 TO 15 KNOTS 
  BY MONDAY AFTERNOON. 

* WAVES: 3 TO 6 FEET TONIGHT...SUBSIDING TO 1 TO 2 FEET BY 
  MONDAY AFTERNOON. WAVES HIGHEST TOWARDS AND OVER THE OPEN 
  WATERS. FREEZING SPRAY IS EXPECTED TONIGHT INTO MONDAY MORNING 
  AS WELL...WITH THE HIGH WAVES AND VERY COLD TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

MG
WWW.WEATHER.GOV/MKX
146 
WHUS73 KMKX 050953
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
353 AM CST MON JAN 5 2015

...GUSTY WEST WINDS WILL CONTINUE THIS MORNING...

.A LINGERING PRESSURE GRADIENT AND VERY COLD AIR FLOWING OVER THE
RELATIVELY WARMER LAKE MICHIGAN WATERS WILL CONTINUE TO CAUSE
GUSTY WEST WINDS THIS MORNING...ALONG WITH HIGHER WAVES TOWARD THE
OPEN WATER. A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL NOON CST. 

THE WINDS AND WAVES WILL FURTHER DIMINISH THIS AFTERNOON AS THE
PRESSURE GRADIENT CONTINUES TO WEAKEN. 

LMZ643>646-051800-
/O.EXT.KMKX.SC.Y.0002.000000T0000Z-150105T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
353 AM CST MON JAN 5 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: WEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS MORNING. 

* WAVES: 1 TO 4 FEET...HIGHEST TOWARD THE OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
331 
WHUS73 KMKX 051526
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
926 AM CST MON JAN 5 2015

...GUSTY WEST WINDS WILL CONTINUE LATE THIS MORNING...

.A LINGERING PRESSURE GRADIENT...AND VERY COLD AIR FLOWING OVER
THE RELATIVELY WARMER LAKE MICHIGAN WATERS...WILL CONTINUE TO
CAUSE GUSTY WEST WINDS LATE THIS MORNING...ALONG WITH HIGHER
WAVES TOWARD THE OPEN WATER. A SMALL CRAFT ADVISORY IS IN EFFECT
UNTIL NOON CST. THE WINDS AND WAVES WILL DIMINISH THIS
AFTERNOON...AS THE PRESSURE GRADIENT CONTINUES TO WEAKEN.

LMZ643>646-051800-
/O.CON.KMKX.SC.Y.0002.000000T0000Z-150105T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
926 AM CST MON JAN 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WINDS: WEST 10 TO 20 KNOTS...WITH GUSTS TO 25 KNOTS LATE THIS
  MORNING.

* WAVES: 2 TO 5 FEET LATE THIS MORNING...HIGHEST TOWARD THE OPEN
  WATERS. WAVES SUBSIDING TO 1 TO 2 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
725 
WHUS73 KMKX 051759
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1159 AM CST MON JAN 5 2015

...WINDS AND WAVES GRADUALLY WEAKENING...

.WINDS AND WAVES WILL CONTINUE TO WEAKEN THIS AFTERNOON...AS A
PRESSURE GRADIENT WEAKENS. THUS...THE SMALL CRAFT ADVISORY WILL BE
ALLOWED TO EXPIRE.

LMZ643>646-051900-
/O.EXP.KMKX.SC.Y.0002.000000T0000Z-150105T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1159 AM CST MON JAN 5 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY. 

WINDS AND WAVES WILL CONTINUE TO WEAKEN THIS AFTERNOON...AS A
PRESSURE GRADIENT WEAKENS. THUS...THE SMALL CRAFT ADVISORY WILL BE
ALLOWED TO EXPIRE.

$$
WOOD
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 3, 3:18 AM CST, 23 minutes earlier.

Area forecast discussion, Jan 3, 3:18 AM CST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 AM CST SAT JAN 3 2015

.SHORT TERM...

TODAY AND TONIGHT...FORECAST CONFIDENCE - MEDIUM.

CONVOLUTED...DIFFICULT FORECAST FOR THE NEXT 18 HOURS WITH LOWER
CONFIDENCE. IN THE VERY SHORT TERM...FIRST VIGOROUS SHORT WAVE
OVER CENTRAL IA PRODUCING EXPANDING AREA OF -SN ACROSS SRN WI LAST
HOUR OR SO. THIS WILL PRODUCE A QUICK ONE HALF INCH TO ONE INCH AS
BURST OF ENHANCED FORCING FROM ELEVATED FRONTOGENESIS INTERSECTS
GOOD DENDRITIC SNOW GROWTH REGION. THIS SHORT WAVE SPEEDS OFF TO
THE NORTHEAST EARLY THIS MORNING SO -SN WL BE ENDING MOST
LOCATIONS. HOWEVER SECOND UPSTREAM WEAK SHORT WAVE BEING EJECTED
OUT AHEAD OF MAIN WAVE IN WEST TEXAS WL TRACK RAPIDLY NORTHEAST
AND WL LIKELY BRING ANOTHER ROUND OF PRECIP TO SOUTHEAST WI LATER
THIS MRNG AND AFTN. BETWEEN WAVES...LOSE UPPER LEVEL RH AND ICE
CRYSTALS SO WL CONTINUE SMALL CHANCES FOR ZL-/ZR- IN SOUTH CENTRAL
WI. FORECAST SOUNDINGS CONTINUE TO FAVOR -SN/-IP MIX ACROSS MOST
OF THE SOUTHEAST BUT NEED TO INCLUDE THE POTENTIAL FOR -RA OR -ZR
DUE TO MID-LEVEL DRYING...WHICH PERSISTS INTO TNGT.

UPSTREAM KICKER CAUSES TEXAS SHORT WAVE TO TAKE A TRACK NORTHEAST
TONIGHT...PASSING JUST SOUTH OF SRN WI.  COLDER AIR FUNNELING
WESTWARD AS LOW PRESSURE ASSOCIATED WITH TEXAS WAVE DEEPENS OVER
LOWER MI.  INCREASING WNW WINDS WILL PULL THE COLDER AIR ACROSS SRN
WI AS ENHANCED FORCING FROM STRENGTHENING MID-LEVEL DEFORMATION
MOVES ACROSS SOUTHEAST WI.  HOWEVER FORCING MOVES THROUGH FAIRLY
RAPIDLY.  SNOW-LIQUID RATIOS DROP TO AROUND 15 TO 1 AS THIS AREA
RECEIVES BETWEEN 1 AND 2 TENTHS LIQUID LATE TNGT.  HENCE 1 TO 2
INCHES OF SNOW LIKELY IN THE SOUTHEAST LATE TNGT.  IN
ADDITION...INCREASING NORTHWEST WIND GUSTS TO 25 MPH WILL CAUSE
AREAS OF BLOWING SNOW.

DUE TO MIXTURE EXPECTED IN SOUTHEAST WI AND SEVERAL BOUTS OF PRECIP
TODAY...WL CONTINUE WINTER WX ADVY AS IS AND LET DAY CREW DECIDE IF
ADDITIONAL ADVY WOULD BE NEEDED FOR TNGT.  WL ISSUE SPS TO COVER
TNGT.

SUNDAY THROUGH MONDAY... FORECAST CONFIDENCE HIGH.

LOOK FOR SNOW TO TAPER OFF FROM WEST TO EAST SUNDAY MORNING BEHIND
THE ARCTIC FRONT. FLURRIES WILL BE LIKELY THE REST OF THE DAY UNTIL
THE CLOUDS CLEAR... SINCE THE CLOUDS WILL BE WITHIN THE SNOW GROWTH
ZONE. WINDS INCREASING OUT OF THE NORTHWEST WITH GUSTS UP TO 30 MPH
WILL USHER MUCH COLDER AIR INTO THE AREA WITH FALLING TEMPERATURES
THROUGH THE DAY.

WIND CHILLS WILL DROP INTO THE -20 TO -30 DEGREE RANGE SUNDAY NIGHT
WITH LOW TEMPERATURES IN THE SINGLE DIGITS BELOW ZERO AND BRISK
WESTERLY WINDS. THIS WILL MEET WIND CHILL ADVISORY CRITERIA.
TEMPERATURES WILL ONLY RECOVER INTO THE SINGLE DIGITS ABOVE ZERO ON
MONDAY... DESPITE SUNSHINE.

.LONG TERM...

MONDAY NIGHT... FORECAST CONFIDENCE MEDIUM.

A CLIPPER SYSTEM WILL TRACK THROUGH IOWA AND ILLINOIS MONDAY NIGHT
AND BRING A SWATH OF ACCUMULATING SNOW TO NORTHEAST IOWA AND
SOUTHERN WI. MODELS STILL DISAGREE ON THE EXACT TRACK OF THE SURFACE
LOW AND THEREFORE THE TRACK OF THE AXIS OF HIGHEST PRECIP. RIGHT NOW
IT LOOKS LIKE THE HIGHEST SNOWFALL AMOUNTS WILL BE IN SOUTHWEST WI.

THIS LOOKS LIKE AN ADVISORY EVENT FOR SOUTHERN WI. SNOW-WATER
RATIOS WILL BE AROUND 20:1 WITH A VERY DEEP SATURATED LAYER WITHIN
THE DENDRITIC GROWTH ZONE FOR ABOUT A 4-HOUR TIME PERIOD. WE ARE
EXPECTING A QUICK 3 TO 5 INCHES OF SNOW FOR MUCH OF THE AREA
OVERNIGHT MONDAY NIGHT.

TUESDAY THROUGH FRIDAY... FORECAST CONFIDENCE HIGH.

SNOW WILL MOVE OUT QUICKLY TUE MORNING. TEMPERATURES WILL DROP BACK
DOWN BELOW ZERO TUE NIGHT AND AGAIN WED NIGHT WITH A VERY COLD AIR
MASS IN PLACE. WIND CHILLS WILL LIKELY HIT WIND CHILL ADVISORY
CRITERIA ONCE AGAIN. QUIET WEATHER WILL PREVAIL THROUGH THU
MORNING WITH HIGH PRESSURE OVER THE REGION. ANOTHER CLIPPER
CROSSING LAKE SUPERIOR MAY BRING A SMALL AMOUNT OF SNOW TO
SOUTHERN WI THU AFTERNOON/EVE.

&&

.AVIATION/12Z TAFS/...

SEVERAL PERIODS OF -SN WL AFFECT SOUTHEAST WI NEXT 24 HOURS WITH THE
POTENTIAL FOR MIXED SLEET AND -ZR IN THE SOUTHEAST.  CHANCE FOR -ZL
FARTHER WEST AT KMSN. CIGS VARYING FROM MVFR TO IFR MOST OF THE
PERIOD.

&&

.MARINE...

STRONG NORTHWEST WINDS WILL KICK IN SUNDAY MORNING IN THE WAKE OF AN
ARCTIC FRONT AND ON THE HEELS OF LOW PRESSURE TRACKING FROM ILLINOIS
TO LOWER MICHIGAN TONIGHT. SMALL CRAFT ADVISORY CONDITIONS ARE
EXPECTED THROUGH LATE MONDAY MORNING AND A HEADLINE IS IN EFFECT.
TEMPERATURES WILL BE VERY COLD NEXT WEEK...AND SHOULD RESULT IN A
FREEZING SPRAY RISK FROM TIME TO TIME.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR
     WIZ064>066-069>072.

LM...SMALL CRAFT ADVISORY FROM 6 AM SUNDAY TO 10 AM CST MONDAY FOR
     LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...MBK
SUNDAY THROUGH FRIDAY...MRC
Hazardous weather outlook, Jan 2, 4:22 PM CST, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
422 PM CST FRI JAN 2 2015

WIZ046-047-051-052-056>060-062>072-032230-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
422 PM CST FRI JAN 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A WINTER WEATHER ADVISORY GOES INTO EFFECT OVERNIGHT OVER A
PORTION OF SOUTHEAST WISCONSIN FOR A MIX OF LIGHT SNOW...SLEET AND
LIGHT FREEZING RAIN ARE EXPECTED TO DEVELOP AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THE WINTER WEATHER ADVISORY REMAINS IN EFFECT THROUGH THE DAY
SATURDAY FOR THE WINTRY MIXY OF PRECIPITATION. THE PRECIPITATION
TURNS TO ALL SNOW SATURDAY NIGHT AS THE LOW PRESSURE PASSES TO
OUR SOUTHEAST. BLUSTERY NORTHWEST WINDS MAY CAUSE BLOWING SNOW
LATE SATURDAY NIGHT INTO SUNDAY MORNING. TOTAL ACCUMULATIONS
WILL GENERALLY RANGE BETWEEN 2 TO 3 INCHES...WITH SOME 3 TO 4
INCH AMOUNTS ALONG AND NORTH OF A RIPON...FOND DU LAC...WEST BEND
TO PORT WASHINGTON LINE.

MORE ACCUMULATING SNOW IS POSSIBLE MONDAY NIGHT INTO TUESDAY AS
LOW PRESSURE PASSES TO THE SOUTH OF WISCONSIN.

BITTERLY COLD AIR WILL SETTLE OVER THE REGION ON SUNDAY AND LINGER
THROUGH MUCH OF NEXT WEEK. WIND CHILLS ARE EXPECTED TO DROP TO 20
TO 30 BELOW ZERO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED HOWEVER SNOWFALL AND ICE
REPORTS WILL BE APPRECIATED THIS WEEKEND.

LMZ643>646-032230-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
422 PM CST FRI JAN 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

SMALL CRAFT ADVISORIES ARE LIKELY FROM SUNDAY INTO MONDAY MORNING
DUE TO STRONG NORTHWEST WINDS AS STRENGTHENING LOW PRESSURE MOVES
ACROSS MICHIGAN AND ONTARIO. SOME GALE FORCE GUSTS ARE
POSSIBLE...ESPECIALLY TOWARD OPEN WATER.

REM
WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.